# SDR ASAA2024040449507

- Difficulty date: April 4, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 58,449 hours, 17,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750234
- Condition: Corroded
- Location: Bs 727f-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, R/H TRANSITION PANEL HAS AREAS OF CORROSION FROM STA 727F - 767. GROUNDED - YES. REMOVED CORROSION FROM THE AFT PIT R/H TRANSITION PANEL AT STA 727F TO 767 IAW B737-800 SRM 53-00-53-1A-2.2D ORIG THICKNESS IS .040" IAW B737 -800 SRM 53-60-53-01-2 TABLE 2. REMOVED .010", REMAINING THICKNESS IS .030" AND IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2.4.A.(2) REPAIRED AFT CARGO, R/H TRANSITION PANEL FROM STA 727E + 10 TO 767 IAW B737-800 SRM 53-00-53-2R-5.
